Long term insulin side effects

Kay Sinclair
By Kay Sinclair Latest Reply 2014-02-21 11:50:13 -0600
Started 2014-02-16 10:44:20 -0600

After getting off the pump I was put on long-term insulin (lantus) and started to notice some weird side effects such as night terrors and trouble concentrating throughout the day. I've spoken with 3 other type 1 diabetics who say they experience similar side effects. Does anybody else possess similar symptoms with their long-term insulin, whether that be Lantus or another kind? If so please share!

5 replies

Dr John
Dr John 2014-02-21 11:50:13 -0600 Report

Lantus made me sick as a dog. I switched to Levimir 2x day and didn't have any problems.

Silicone eyes
Silicone eyes 2014-02-16 10:47:55 -0600 Report

When I was on Lantus, I can see the night terrors, I always described it as a creeping low, rather than one that just hit you. My experience has been the reverse of yours, I was on Lantus forever and just that was the way things were. I'm on a pump now and feel alive again.

Next Discussion: Kidney Disease? »